login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A091319 Number of orientable hyperbolic 3-manifolds of cusp type 1 obtained from n ideal tetrahedra. 5

%I

%S 0,2,9,52,223,913,3388

%N Number of orientable hyperbolic 3-manifolds of cusp type 1 obtained from n ideal tetrahedra.

%H Patrick J. Callahan, Martin V. Hildebrand and Jeffrey R. Weeks, <a href="https://doi.org/10.1090/S0025-5718-99-01036-4">A census of cusped hyperbolic 3-manifolds</a>, with microfiche supplement, Math. Comp. 68 (1999), 321-332.

%Y Cf. A092304, A091108, A091218, A091107, A091145.

%K nonn,more

%O 1,2

%A _N. J. A. Sloane_, Feb 23 2004

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified September 15 02:19 EDT 2019. Contains 327062 sequences. (Running on oeis4.)